# SDR GTIA2021060735789

- Difficulty date: June 7, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N650NK
- Make and model: Airbus A320-232
- Aircraft serial: 7724
- Aircraft time: 12,909 hours, 5,785 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

"L1 DOOR ASSIT BOTTLE NEEDS SERVICE-SERVICED L-1 DOOR ASSIT BOTTLE IAW AMM 52-10-00
GAUGE NK2236 CAL DUE 2/22
T/W NK2649 CAL DUE 2/22"
